# SDR CA970107002

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Line
- Part number: 10558000015
- Condition: Cut
- Location: Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) BRAKE LINE FOUND CUT IN THE WING BY A CONTROL CABLE. REPAIRED AND RETURNED TO SERVICE.
